# SDR A6WA2017042544946

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 32,180 hours, 30,869 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: E

## Discrepancy

4057-4110X2  DURING CLIMB OUT AT 10000 MSL ITT REACHED 920 DEGREES WITH STRONG N1 VIBRATION. PRECAUTIANRY ENGINE SHUT DOWN OF LEFT ENGINE ACOMPLISED PER QRH FELT STRONG AIRCRAFT VIBRATION LANDED AT 46,700 FT
